# SDR CA151109001

- Difficulty date: November 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 14,311 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3008
- Condition: Loose
- Location: Magneto
- Part time: 453 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DISTRIBUTOR GEAR FINGER FOUND LOOSE DURING MAGNETO 500 HR INSPECTION.
